Skip to content
Includes Expert Content
Results of a New Study
avatar
phototaker posted:
I thought you might be interested in reading about a study of patients taking osteoporosis medicines( like fosamax) and esophagus problems/throat cancer. It's only a small percentage of people. The article also discussed that there's another study done of a lesser amount of years taking the drugs not causing problems, but one you might want to read anyhow, especially if you have throat symptoms.

.http://www.aolhealth.com/2010/09/03/osteoporosis-drug-tied-to-throat-cancer-risk/
Reply
 
avatar
NATIONAL OSTEOPOROSIS FOUNDATION
Susan Randall, RN, FNP-BC, MSN responded:
Dr. Felicia Cosman, NOF's Clinical Director, also provided information about this topic on the WebMD Osteoporosis Community. You can read this information by visiting http://forums.webmd.com/3/osteoporosis-exchange/forum/442 .


Helpful Tips

Test your calcium supplement to see how well it dissolvesExpert
Place a calcium supplement in vinegar or warm water for 30 minutes while stirring occasionally. If the supplement dissolves, it will ... More
Was this Helpful?
55 of 66 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website